# SDR 2016FA0000075

- Difficulty date: February 9, 2016
- Submitted: February 9, 2016
- Operation: General aviation
- Aircraft: N59906
- Make and model: Piper PA-31-350
- Aircraft serial: 317552027
- System (JASC): 2730 · Elevator Control System
- Part: Pulley
- Condition: Failed
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ELEVATOR TRIM VERY STIFF AND STICKING.  UPON INSPECTION OF ELEVATOR TRIM CONTROL CABLES, FOUND PULLEY, PN MS24566-1B AT BS 244 HAD BEEN APPROXIMATELY 90 PERCENT DESTROYED BY ELEVATOR TRIM CABLE TURNBUCKLE.  WHEN ELEVATOR TRIM OPERATED, TURNBUCKLE APPEARED TO HAVE BEEN TRAVELING THROUGH PULLEY AND KEEPER.  WHEN FOUND TRIM CABLE WAS RIDDING ON PULLEY BOLT BUSHING.
